Alert archive / New Jersey / Areal Flood Warnings in 2014
Areal Flood Warning 26, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at May 2, 2014, 12:42 AM EDT for Atlantic County, New Jersey. It was in force for 54 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 2, 2014, 12:42 AM EDT (04:42 UTC)
- Expired
- May 4, 2014, 6:35 AM EDT
- In force
- 54 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Atlantic County, NJ
The radar
The Philadelphia radar (KDIX), 59 km from the middle of the area, began a volume at 04:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Wallops Is Stn, VA (KWAL), launched 00:00Z, 4.7 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 458 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 834 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 104 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.3
- Supercell composite
- 1.0
The text
As transmitted, in the capitals the NWS used until 2016.
639
WGUS41 KPHI 020442
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1242 AM EDT FRI MAY 2 2014
NJC001-022245-
/O.NEW.KPHI.FA.W.0026.140502T0442Z-140502T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
1242 AM EDT FRI MAY 2 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR...
WESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 645 PM EDT FRIDAY
* AT 1240 AM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS
CONTINUING TO RISE SLOWLY DUE TO RUNOFF FROM WEDNESDAY'S HEAVY
RAINFALL. MINOR FLOODING IS EXPECTED TO OCCUR OVERNIGHT AND INTO
FRIDAY.
THIS FLOOD WARNING MEANS THAT FLOODING IS IMMINENT. WATER LEVEL
RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. ALL
INTERESTED PARTIES SHOULD TAKE THE NECESSARY PRECAUTIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
3967 7481 3951 7460
$$
IOVINO7 follow-up statements
077
WGUS41 KPHI 020921
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
521 AM EDT FRI MAY 2 2014
NJC001-031645-
/O.EXT.KPHI.FA.W.0026.000000T0000Z-140503T1645Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
521 AM EDT FRI MAY 2 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
WESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1245 PM EDT SATURDAY
* AT 520 AM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS
CONTINUING TO RISE SLOWLY AS A RESULT OF RUNOFF FROM WEDNESDAY'S
HEAVY RAINFALL. MINOR FLOODING IS EXPECTED TO CONTINUE INTO
SATURDAY.
THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING. WATER LEVEL
RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED. ALL
INTERESTED PARTIES SHOULD TAKE THE NECESSARY PRECAUTIONS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
3967 7481 3951 7460
$$
IOVINO328
WGUS41 KPHI 030125
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
925 PM EDT FRI MAY 2 2014
NJC001-040445-
/O.EXT.KPHI.FA.W.0026.000000T0000Z-140504T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
925 PM EDT FRI MAY 2 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
WESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1245 AM EDT SUNDAY
* AT 920 PM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS
NEARING ITS CREST AT FOLSOM. MINOR FLOODING WILL CONTINUE ALONG
THE RIVER IN ATLANTIC COUNTY INTO SATURDAY EVENING. THE LEVEL OF
THE GREAT EGG HARBOR RIVER IS EXPECTED TO FALL SLOWLY AND IT IS
FORECAST TO RETURN WITHIN ITS BANKS ON SATURDAY NIGHT.
THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
3967 7481 3951 7460
$$
IOVINO393
WGUS81 KPHI 030818
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
418 AM EDT SAT MAY 3 2014
NJC001-040445-
/O.CON.KPHI.FA.W.0026.000000T0000Z-140504T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
418 AM EDT SAT MAY 3 2014
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT SUNDAY FOR
WESTERN ATLANTIC COUNTY...
AT 415 AM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS
BEGINNING TO FALL SLOWLY AT FOLSOM. HOWEVER, MINOR FLOODING WILL
CONTINUE ALONG THE RIVER IN ATLANTIC COUNTY INTO THIS EVENING. THE
GREAT EGG HARBOR RIVER IS EXPECTED TO RETURN WITHIN ITS BANKS
TONIGHT.
THIS FLOOD WARNING MEANS THAT MINOR FLOODING IS OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
3967 7481 3951 7460
$$
IOVINO180
WGUS81 KPHI 031456
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1056 AM EDT SAT MAY 3 2014
NJC001-040445-
/O.CON.KPHI.FA.W.0026.000000T0000Z-140504T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
1056 AM EDT SAT MAY 3 2014
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1245 AM EDT SUNDAY FOR
WESTERN ATLANTIC COUNTY...
AT 1051 AM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS SLOWLY
FALLING AT FOLSOM. HOWEVER, MINOR FLOODING WILL CONTINUE ALONG THE
RIVER IN ATLANTIC COUNTY INTO THIS EVENING. THE GREAT EGG HARBOR
RIVER IS EXPECTED TO RETURN WITHIN ITS BANKS TONIGHT.
THIS FLOOD WARNING MEANS THAT MINOR FLOODING IS OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
3967 7481 3951 7460
$$451
WGUS41 KPHI 040015
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
815 PM EDT SAT MAY 3 2014
NJC001-041445-
/O.EXT.KPHI.FA.W.0026.000000T0000Z-140504T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
815 PM EDT SAT MAY 3 2014
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR...
WESTERN ATLANTIC COUNTY IN SOUTHERN NEW JERSEY...
* UNTIL 1045 AM EDT SUNDAY
* AT 815 PM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS
CONTINUING TO FALL SLOWLY. HOWEVER, MINOR FLOODING WILL CONTINUE
ALONG THE RIVER IN ATLANTIC COUNTY OVERNIGHT. THE GREAT EGG
HARBOR RIVER IS EXPECTED TO RETURN WITHIN ITS BANKS ON SUNDAY
MORNING.
THIS FLOOD WARNING MEANS THAT FLOODING IS OCCURRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
3967 7481 3951 7460
$$
IOVINO008
WGUS81 KPHI 040808
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
408 AM EDT SUN MAY 4 2014
NJC001-041445-
/O.CON.KPHI.FA.W.0026.000000T0000Z-140504T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
408 AM EDT SUN MAY 4 2014
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 AM EDT FOR WESTERN
ATLANTIC COUNTY...
AT 405 AM EDT...THE LEVEL OF THE GREAT EGG HARBOR RIVER WAS FALLING
SLOWLY. HOWEVER, MINOR FLOODING WAS CONTINUING ALONG THE RIVER IN
ATLANTIC COUNTY. THE GREAT EGG HARBOR RIVER IS EXPECTED TO RETURN
WITHIN ITS BANKS THIS MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
3967 7481 3951 7460
$$
IOVINO263
WGUS81 KPHI 041035
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
635 AM EDT SUN MAY 4 2014
NJC001-041042-
/O.CAN.KPHI.FA.W.0026.000000T0000Z-140504T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ATLANTIC NJ-
635 AM EDT SUN MAY 4 2014
...THE FLOOD WARNING HAS BEEN CANCELLED FOR WESTERN ATLANTIC
COUNTY...
AS OF 615 AM EDT, THE LEVEL OF THE GREAT EGG HARBOR RIVER AT FOLSOM
HAS DROPPED BELOW FLOOD STAGE AND CONTINUES TO SLOWLY FALL.
THEREFORE, THE FLOOD WARNING HAS BEEN CANCELLED.
LAT...LON 3938 7478 3942 7486 3952 7498 3966 7482
3967 7481 3951 7460
$$
GORSEWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at May 2, 12:30 AM EDT, 12 minutes earlier.
Area forecast discussion, May 2, 12:30 AM EDT, 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1230 AM EDT FRI MAY 2 2014 .SYNOPSIS... A COLD FRONT WILL PUSH FARTHER OFFSHORE TONIGHT AS LOW PRESSURE CONTINUES TO DRIFT OUT OF THE GREAT LAKES REGION THEN INTO SOUTHERN CANADA. THIS LOW WILL DRIFT EASTWARD THROUGH THE WEEKEND AND INTO THE CANADIAN MARITIMES BY MONDAY. A COUPLE OF WEAK SURFACE TROUGHS WILL CROSS THE REGION FRIDAY AND SATURDAY, FOLLOWED BY A COLD FRONT ON SUNDAY. HIGH PRESSURE IS EXPECTED TO BUILD SOUTHWARD ACROSS THE AREA MONDAY INTO TUESDAY, AND POSSIBLY WEDNESDAY FROM CENTRAL CANADA. A WARM FRONT IS EXPECTED TO APPROACH THE AREA FROM THE SOUTH WEDNESDAY NIGHT INTO THURSDAY. && .NEAR TERM /UNTIL 6 AM THIS MORNING/... THE COLD FRONT HAD PUSHED THROUGH ALL BUT THE FAR SOUTHEASTERN PART OF OUR FORECAST AREA BY 1230 AM. SHOWERS REMAINED OVER PARTS OF CAPE MAY COUNTY IN NEW JERSEY, SUSSEX COUNTY IN DELAWARE AND OVER THE UPPER PART OF DELAWARE BAY. AS THE SHOWERS MOVE INTO MORE STABLE CONDITIONS THEY SHOULD WEAKEN AND DISSIPATE GRADUALLY. PARTLY CLOUDY SKIES ARE ANTICIPATED FOR THE OVERNIGHT AS DRY AIR BUILDS INTO OUR REGION FROM THE NORTHWEST. DEW POINT READINGS HAD ALREADY FALLEN INTO THE UPPER 30S BY 1230 AM IN THE POCONOS AND IN PARTS OF BERKS COUNTY AND THE LEHIGH VALLEY. TEMPERATURES ARE FORECAST TO FALL INTO THE UPPER 40S IN OUR NORTHWESTERN COUNTIES AND INTO THE LOWER AND MIDDLE 50S IN THE SOUTHEAST BY MORNING. A LIGHT NORTHWEST TO WEST WIND IS EXPECTED TO CONTINUE. && .SHORT TERM /6 AM THIS MORNING THROUGH 6 PM TODAY/... A NICE DAY IS IN STORE ON FRI WITH SWLY TO W FLOW, GENLY DRY WX AND WARM TEMPS. WITH THE UPR LOW STILL ROTATING NR JAMES BY, THERE COULD BE SOME SCT SHWRS MAINLY OVER THE NWRN AREAS BUT THAT IS ABOUT IT. THE WIND WILL BECOME A BIT GUSTY IN THE AFTN WITH GUSTS AROUND 20 TO 25 MPH. && .LONG TERM /TONIGHT THROUGH THURSDAY/... ANY SHOWER ACTIVITY DURING THE DAY FRIDAY SHOULD DISSIPATE BY SUNSET WITH THE LOSS OF DAYTIME HEATING, SO NO POPS ARE FORECAST FRIDAY NIGHT INTO SATURDAY MORNING. AS WE MOVE INTO SATURDAY, A SHORT WAVE/VORT MAX WILL BE MOVING ACROSS THE AREA, WHILE A WEAK SURFACE TROUGH MOVES THROUGH AS LOW PRESSURE MOVES INTO SOUTHEASTERN CANADA. THERE IS SOME MOISTURE TO WORK WITH ON SATURDAY, ESPECIALLY FOR THE NORTHERN HALF OF THE AREA, SO WE DO HAVE CHANCE/SLIGHT CHANCE POPS. ANY SHOWER ACTIVITY WILL DISSIPATE WITH DAYTIME HEATING AFTER THE SUNSETS, BUT THEY COULD LAST FOR A COUPLE OF HOURS AFTER SUNSET, SO POPS CONTINUE INTO THE EARLY EVENING. ON SUNDAY, THE LOW ACROSS CANADA WILL MOVE INTO NEW ENGLAND AND BRING A COLD FRONT ACROSS THE AREA. A STRONGER SHORT WAVE/VORT MAX WILL SWING THROUGH THE AREA DURING THE DAY, AN COMBINED WITH THE AVAILABLE MOISTURE, SCATTERED SHOWERS ARE EXPECTED ACROSS THE AREA. THE FRONT IS EXPECTED TO MOVE OFFSHORE LATE IN THE DAY, SO PRECIPITATION CHANCES SHOULD END BY SUNDAY EVENING. THE AFOREMENTIONED COLD FRONT SINKS SOUTH OF OUR AREA AND STALLS ACROSS THE CAROLINAS THROUGH MID-WEEK. MEANWHILE, HIGH PRESSURE IS EXPECTED TO BUILD ACROSS THE AREA FROM CENTRAL CANADA MONDAY INTO TUESDAY. HOWEVER, THE GFS AND ECMWF DO SHOW SOME QPF MONDAY NIGHT INTO TUESDAY NIGHT AS THEY PUSH A SHORT WAVE/VORT MAX ACROSS THE AREA ON THE EASTERN SIDE OF THE UPPER RIDGE THAT BUILDS ACROSS THE CENTRAL PART OF THE COUNTRY. THERE REMAINS SOME LOCATION AND TIMING DIFFERENCES, SO WE WILL KEEP SLIGHT CHANCE IN THE FORECAST FOR NOW BASED ON THE UNCERTAINTY. FOR WEDNESDAY INTO THURSDAY, THE SURFACE HIGH BUILDS OFFSHORE, WHILE THE UPPER RIDGE BUILDS CLOSER TO THE AREA. THE FRONTAL BOUNDARY TO OUR SOUTH ALSO RETURNS NORTHWARD AS A WARM FRONT AND APPROACHES THE AREA. THEREFORE, PRECIPITATION CHANCE INCREASE FOR THE WEDNESDAY NIGHT INTO THURSDAY TIME PERIOD. && .AVIATION /06Z FRIDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. A LIGHT WESTERLY WIND OVERNIGHT SHOULD INCREASE TO AROUND 10 KNOTS WITH GUSTS NEAR 20 KNOTS FOR LATE FRIDAY MORNING AND FRIDAY AFTERNOON. OUTLOOK... FRIDAY NIGHT-SATURDAY NIGHT...MOSTLY VFR. AFTERNOON SHOWERS POSSIBLE SATURDAY. GUSTY SOUTHWEST WINDS 15-20 KNOTS. SUNDAY...MOSTLY VFR...SHOWERS POSSIBLE ASSOCIATED WITH FRONTAL PASSAGE WITH BRIEF MVFR CONDITIONS POSSIBLE. GUSTY SOUTHWEST WINDS EARLY, THEN NORTHWEST LATER BEHIND FRONT AROUND 20-25 KNOTS. SUNDAY NIGHT-MONDAY NIGHT...MOSTLY VFR. GUSTY NORTHWEST WINDS AROUND 20 KNOTS MONDAY AFTERNOON. TUESDAY...MOSTLY VFR. SHOWERS POSSIBLE, MAINLY ACROSS THE SOUTHERN TAF SITES. && .MARINE... WILL LEAVE THE SCA UP FOR THE OCEAN THRU NOON ON FRI. THIS CUD END UP BEING A BIT TOO LONG BUT SEAS REMAIN ELEVATED AND NEED TO COME DOWN. ONCE THE SCA FLAG IS LOWERED, NO ADDITIONAL MARINE FLAGS ARE EXPECTED FOR THE REMAINDER OF THE NEAR OR SHORT TERM PERIODS. OUTLOOK... FRIDAY NIGHT-SATURDAY NIGHT...SUB-ADVISORY CONDITIONS EXPECTED, ALTHOUGH WINDS COULD PERIODICALLY GUST AROUND 20 KNOTS, ESPECIALLY SATURDAY NIGHT INTO SUNDAY. SUNDAY-MONDAY...RETURN TO SMALL CRAFT ADVISORY CONDITIONS POSSIBLE BEHIND A FRONTAL PASSAGE. MONDAY NIGHT-TUESDAY...RETURN TO SUB-ADVISORY CONDITIONS. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...SMALL CRAFT ADVISORY UNTIL NOON EDT TODAY FOR ANZ450>455. && SYNOPSIS...ROBERTSON NEAR TERM...IOVINO SHORT TERM...NIERENBERG LONG TERM...ROBERTSON AVIATION...NIERENBERG/ROBERTSON MARINE...NIERENBERG/ROBERTSON
Hazardous weather outlook, May 1, 4:47 PM EDT, 7 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 447 PM EDT THU MAY 1 2014 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-070-071-101>106-022100- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER- WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS- 447 PM EDT THU MAY 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TONIGHT. NO ADDITIONAL HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-022100- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 447 PM EDT THU MAY 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Areal Flood Warnings in New Jersey, 2014Every areal flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.